# SDR C2XA05CL096

- Difficulty date: December 4, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 8,705 hours, 6,815 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200110043
- Condition: Seized
- Location: Left
- Part time: 8,705 hours, 6,815 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2944, THE CREW REPORTED A VERY STRONG BURNING SMELL WHENEVER THE ANTI-ICE SYSTEM IS ACTIVATED.  MAINTENANCE INSPECTED AND REPLACED THE LEFT AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE GOOD.
